# SDR QXEA200501196

- Difficulty date: August 29, 2005
- Submitted: August 30, 2005
- Operation: Air carrier
- Aircraft: N417QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4086
- Aircraft time: 3,439 hours, 3,253 cycles
- System (JASC): 3418 · Stall Warning System
- Part: Warning Light
- Condition: Illuminated
- Location: Stall Warning
- Stage of operation: LD
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

SEA FLIGHT 2398: ON LANDING ROLLOUT, PUSHER SYSTEM FAIL CAUTION LIGHT ILLUMINATED.  PER CHECKLIST, ACCOMPLISHED STALL WARNING TEST, NO HELP.  MAINTENANCE COMPLIED WITH FIM TASK 27-33-00-810-127.  OPS CHECK GOOD IAW AMM 27-33-00, PAGE 501.  CAUTION LIGHT DID NOT ILLUMINATE.  NO FAULTS IN CDS.  NO PARTS REPLACED.  AIRCRAFT RETURNED TO SERVICE.
